MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LIGHT SOURCE

OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LIGHT SOURCE
Model Number CLH-250
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The endoscopic support specialist (ess) visited the facility to address the "dim light." the ess was able to source a replacement bulb and replaced the bulb.The ess educated the staff on the process for future reference.The ess emailed the customer the manual for the light sourced to reference should the bulb require replacement again.This event is under investigation.A follow up will be submitted upon receiving additional information.This mdr is being submitted retrospectively as part of a remediation effort related to recent system and process changes.Actions are being taken to manage the actions related to remediation of this issue and any required mdr reporting.
 
Event or Problem Description
It was reported the customer was experiencing a "dim light" with the olympus halogen light source.No information regarding patient involvement was reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the manufacturer's investigation.A review of the device history record (dhr) was conducted as part of the investigation.The review of the dhr did not find any abnormalities or anomalies identified during production.The root cause is likely the lamp reached the end of its service life.The service personnel replaced lamp for replacement in front of facility staff, taught when lamp change should occur in the future and a manual for exchange was sent to the clients.Olympus will continue to monitor the field performance of this device.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11211299
Report Number8010047-2021-01700
Device Sequence Number3556599
Product Code EOQ
UDI-Device Identifier04953170024412
UDI-Public04953170024412
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K981543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLH-250
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1